# SDR SWAA2023051948919

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL PASSENGER INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOPERATIVE.<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT POSITIONS M1668; M1669; M1674; M1670 AS PER AMM REF 33-51-06-960-805. PERFORMED OPERATIONAL TEST AS PER AMM REF 33-51-00-710-801. TESTED NORMAL.;[02] VERIFIED STEP 1.
